Alert archive / Wisconsin / Flood Watches in 2018

Flood Watch 3, NWS Milwaukee, WI

October 9, 2018Iowa County, Lafayette County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this flood watch at Oct 9, 2018, 3:16 AM CDT for Iowa County, Lafayette County, Sauk County, Wisconsin. It took effect at Oct 9, 2018, 7:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2018, 3:16 AM CDT (08:16 UTC)
In effect from
Oct 9, 2018, 7:00 PM CDT
Expired
Oct 10, 2018, 11:06 AM CDT
In force
16 hr
Issued by
NWS Milwaukee, WI
Flood severity
None

Counties Iowa County, WI, Lafayette County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 124 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2018-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2018-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
316 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

709 
WGUS63 KMKX 090816
FFAMKX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Milwaukee/Sullivan WI
316 AM CDT Tue Oct 9 2018

...Heavier Rain Moving into South Central Wisconsin Tonight... 

WIZ056-062-067-100015-
/O.NEW.KMKX.FA.A.0003.181010T0000Z-181010T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sauk-Iowa-Lafayette-
Including the cities of Baraboo, Reedsburg, Prairie Du Sac, 
Sauk City, Dodgeville, Mineral Point, Barneveld, Darlington, 
Shullsburg, Benton, Belmont, Argyle, and Blanchardville
316 AM CDT Tue Oct 9 2018

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

The National Weather Service in Milwaukee/Sullivan has issued a

* Flood Watch for a portion of south central Wisconsin, 
  including the following areas, Iowa, Lafayette, and Sauk. 

* From this evening through Wednesday afternoon.

* An area of moderate to heavy rain associated with a stalled
  frontal boundary is expected to move into southwestern and 
  south central Wisconsin later this evening. Multiple rounds of 
  rain and thunderstorms will be possible through mid day 
  Wednesday, when the front will finally sweep across the area. 1 
  to 2 inches of rain, with locally higher amounts, can be 
  expected. 

* Flooding of creeks, streams, and low lying areas will be
  possible. Many main stem rivers across the area are already
  running high, and will approach or exceed flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
5 follow-up statements
074 
WGUS63 KMKX 091621
FFAMKX

Flood Watch
National Weather Service Milwaukee/Sullivan WI
1121 AM CDT Tue Oct 9 2018

...Heavier Rain Moving into South Central Wisconsin Tonight...

WIZ056-062-067-100030-
/O.CON.KMKX.FA.A.0003.181010T0000Z-181010T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sauk-Iowa-Lafayette-
Including the cities of Baraboo, Reedsburg, Prairie Du Sac, 
Sauk City, Dodgeville, Mineral Point, Barneveld, Darlington, 
Shullsburg, Benton, Belmont, Argyle, and Blanchardville
1121 AM CDT Tue Oct 9 2018

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH WEDNESDAY AFTERNOON...

The Flood Watch continues for

* A portion of south central Wisconsin, including the following 
  areas, Iowa, Lafayette, and Sauk. 

* From 7 PM CDT this evening through Wednesday afternoon

* An area of moderate to heavy rain associated with a stalled 
  frontal boundary is expected to move into southwestern and 
  south central Wisconsin later this evening. Multiple rounds of 
  rain and thunderstorms will be possible through mid day 
  Wednesday, when the front will finally sweep across the area. 
  1 to 2 inches of rain, with locally higher amounts, can be 
  expected. 

* Flooding of creeks, streams, and low lying areas will be 
  possible. Many main stem rivers across the area are already 
  running high, and will approach or exceed flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
007 
WGUS63 KMKX 092024
FFAMKX

Flood Watch
National Weather Service Milwaukee/Sullivan WI
324 PM CDT Tue Oct 9 2018

...PERIODIC HEAVY RAIN WEST OF MADISON TONIGHT AND WEDNESDAY...

WIZ056-062-067-100430-
/O.CON.KMKX.FA.A.0003.181010T0000Z-181010T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sauk-Iowa-Lafayette-
Including the cities of Baraboo, Reedsburg, Prairie Du Sac, 
Sauk City, Dodgeville, Mineral Point, Barneveld, Darlington, 
Shullsburg, Benton, Belmont, Argyle, and Blanchardville
324 PM CDT Tue Oct 9 2018

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH WEDNESDAY AFTERNOON...

The Flood Watch continues for

* A portion of south central Wisconsin, including the following 
  areas, Iowa, Lafayette, and Sauk. 

* From 7 PM CDT this evening through Wednesday afternoon

* Multiple rounds of rain and thunderstorms will occur from this
  afternoon through mid day Wednesday. 1 to 2 inches of rain, 
  with locally higher amounts, can be expected.
 
* Flooding of creeks, streams, and low lying areas will be 
  possible. Many main stem rivers across the area are already 
  running high, and will approach or exceed flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
126 
WGUS63 KMKX 100145
FFAMKX

Flood Watch
National Weather Service Milwaukee/Sullivan WI
845 PM CDT Tue Oct 9 2018

...PERIODIC HEAVY RAIN WEST OF MADISON TONIGHT AND WEDNESDAY...

WIZ056-062-067-100945-
/O.CON.KMKX.FA.A.0003.000000T0000Z-181010T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sauk-Iowa-Lafayette-
Including the cities of Baraboo, Reedsburg, Prairie Du Sac, 
Sauk City, Dodgeville, Mineral Point, Barneveld, Darlington, 
Shullsburg, Benton, Belmont, Argyle, and Blanchardville
845 PM CDT Tue Oct 9 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON...

The Flood Watch continues for

* A portion of south central Wisconsin, including the following 
  areas, Iowa, Lafayette, and Sauk. 

* Through Wednesday afternoon

* Multiple rounds of rain and thunderstorms will occur from this 
  afternoon through mid day Wednesday. 1 to 2 inches of rain, 
  with locally higher amounts, can be expected. 

* Flooding of creeks, streams, and low lying areas will be 
  possible. Many main stem rivers across the area are already 
  running high, and will approach or exceed flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
393 
WGUS63 KMKX 100801
FFAMKX

Flood Watch
National Weather Service Milwaukee/Sullivan WI
301 AM CDT Wed Oct 10 2018

...PERIODIC HEAVY RAIN WEST OF MADISON THROUGH LATE MORNING...

WIZ056-062-067-101615-
/O.CON.KMKX.FA.A.0003.000000T0000Z-181010T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sauk-Iowa-Lafayette-
Including the cities of Baraboo, Reedsburg, Prairie Du Sac, 
Sauk City, Dodgeville, Mineral Point, Barneveld, Darlington, 
Shullsburg, Benton, Belmont, Argyle, and Blanchardville
301 AM CDT Wed Oct 10 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

The Flood Watch continues for

* A portion of south central Wisconsin, including the following 
  areas, Iowa, Lafayette, and Sauk. 

* Until 1 PM CDT this afternoon

* Multiple rounds of rain and thunderstorms will occur through
  late this morning. An additional inch of rain, with locally 
  higher amounts, can be expected. 

* Flooding of creeks, streams, and low lying areas will be 
  possible. Many main stem rivers across the area are already 
  running high, and will approach or exceed flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

MRC
400 
WGUS63 KMKX 101606
FFAMKX

Flood Watch
National Weather Service Milwaukee/Sullivan WI
1106 AM CDT Wed Oct 10 2018

...WIDESPREAD RAINFALL HAS ENDED..


WIZ056-062-067-101715-
/O.CAN.KMKX.FA.A.0003.000000T0000Z-181010T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sauk-Iowa-Lafayette-
Including the cities of Baraboo, Reedsburg, Prairie Du Sac, 
Sauk City, Dodgeville, Mineral Point, Barneveld, Darlington, 
Shullsburg, Benton, Belmont, Argyle, and Blanchardville
1106 AM CDT Wed Oct 10 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of south central Wisconsin has been
cancelled. A brief period of showers and possibly thunderstorms
will occur this afternoon with the passage of a strong cold front,
but will add little additional rainfall. Portions of the Baraboo 
River and Pecatonica River will remain in flood through the 
weekend. The Wisconsin River will rise through the weekend. 

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flood watch went out at Oct 9, 12:35 AM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Oct 9, 12:35 AM CDT, 2 hours 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1235 AM CDT Tue Oct 9 2018

.UPDATE...

Most of the showers and thunderstorms should remain just to the
west of the area overnight into Tuesday morning, closest to the
925 mb frontogenesis response and focused warm air advection/low
level jet nose. Mesoscale models were showing the potential for a
few showers and storms to clip the far west, which is plausible
given how close the showers and storms are. Will keep some PoPs
going in the western parts of the area into Tuesday morning to
account for this.

Another warm and humid day is expected Tuesday across the area, on
south winds. Highs should be similar to yesterday, despite some
middle to high clouds lingering. Record highs of 82 at Milwaukee
and 85 at Madison for Tuesday, with Milwaukee having the best shot
at breaking the record high. There should be a lake breeze
developing in the afternoon, which would cool things down in those
areas.

Airmass will be unstable and uncapped, with tall skinny mean layer
CAPE and robust deep layer shear. Mesoscale models were trending
to have widely scattered showers and storms developing in the
middle to late afternoon hours. Any of these storms could produce
gusty winds and brief heavy rainfall. Will keep some PoPs going
for the afternoon into the evening to account for this.

Low level frontogenesis response and focused warm air
advection/low level jet nose then slide slowly eastward Tuesday
night, bringing more widespread showers and storms into western
portions of the area. The eastern parts may remain fairly dry.
Some concern for localized heavy rainfall/flash flooding in the
west Tuesday night. Instability wavers, so gusty winds may not be
as much of a concern as during the afternoon.

&&

.AVIATION(06Z TAFS)...

Low level wind shear is expected overnight until around 14Z
Tuesday, with southwest winds at 2000 feet around 35 knots.

Most of the showers and storms should remain west of the area
overnight into Tuesday morning. May see more widely scattered
showers and storms Tuesday middle afternoon into early evening.
Some gusty winds may occur with the storms, with brief MVFR
category conditions.

Lake breeze with southeast winds are expected in the afternoon
near Lake Michigan, which may impact Milwaukee and Kenosha.

More widespread showers and storms moves slowly east into western
portions of the area Tuesday night. May see locally heavy
rainfall with this activity.

VFR conditions are expected overnight into Tuesday evening across
the area. Western portions of the area may see MVFR category
ceilings and visibility values later Tuesday night.

&&

.PREV DISCUSSION... (Issued 850 PM CDT Mon Oct 8 2018)

UPDATE...

A narrow band of showers and isolated thunderstorms continues to
run from northern Grant county, northeast through Sauk and
northern Marquette county. This is along the western edge of the
instability axis where CIN is weakest. Farther east, toward
Madison, any convection becomes increasingly elevated and weak.
The HRRR has been handling this pretty well and keeps is rather
weak through the evening. The main concern is the convection
across Iowa at mid evening. If that becomes better organized it
could push into southwest Wisconsin later tonight. SPC pushed the
slight risk of severe into Grant county in recognition of the
potential threat. We'll be watching the trend of that activity
overnight.

MARINE...

Winds and waves will remain below small craft advisory levels for
the nearshore waters through Tuesday night. Conditions will
deteriorate on Wednesday as a strong low pressure system moves
across the western Great Lakes and southerly winds quickly
increase.

In the open waters, the marine dense fog advisory will be allowed
to expire at 10 pm. Visibilities have been improving over the past
few hours. Southerly winds will persist through Wednesday,
becoming elevated and gusty on Wednesday. Winds will veer to the
west Wednesday night into Thursday, likely reaching Gale Force at
times.

PREV DISCUSSION... (Issued 543 PM CDT Mon Oct 8 2018)

UPDATE...

We can expect to see some scattered showers and storms clip across
the northwest forecast area tonight, from Iowa county north
through Sauk and Marquette counties. This is near a stationary
frontal boundary stretched across that area. There's an axis of
MUCAPE (about 500-800j/kg) and strong deep layer effective shear
in that area. We just lack any obvious deep forcing. But, it
appears a weak mid level wave passing by near area later this
evening might provide some of that forcing.

AVIATION(00Z TAFS)...

VFR conditions are expected at the TAF sites during the period.
Any showers and storms should stay west of the TAF sites through
the overnight hours. However, we could start to see those showers
and storms push through southern Wisconsin during the day on
Tuesday, especially out toward KMSN and less so for the southeast
WI TAF sites. Brief MVFR conditions are possible in any stronger
rainfall activity.

PREV DISCUSSION... (Issued 339 PM CDT Mon Oct 8 2018)

SHORT TERM...

Tonight and Tuesday - Confidence...Medium

A warm and humid southerly flow will remain across the area this
period. The stratus/fog was retreating northward along the
lakeshore communities. The SPC meso progs shows some buildup of
CAPE across southern WI with the sunshine there. Best frontal
forcing and mid level energy is proggd to remain to our west.
However some shra/tsra is possible across mainly the west and
north portions of the cwa. This is closer to where the mid level
forcing and frontal boundary reside. With the warm, humid airmass
in place through Tuesday we should see temps again well into the
70s with some areas near 80.

LONG TERM...

Tuesday night and Wednesday ...Forecast confidence is medium.

The low level jet will ramp up Tuesday evening nosing into southern
WI. This will bring a push of moisture with precipitable water
values over 1.5 inches. Expect widespread rainfall during this time
into Wednesday with some heavy downpours. Amounts look to be 0.75 to
1 inch which will enhance ongoing river flooding. The front will
remain west of the region into Wednesday morning but a series of
shortwaves will move through ahead of the approaching trough.

We will be in the warm sector a good part of the day Wednesday with
some uncapped instability, so there could be some thunderstorms.
There is an upper jet in the region but the best forcing comes
with the passing cold front later Wednesday. Models are showing
instability in the form of tall skinny cape within a saturated
sounding so there is some question with the amount of instability.
Shear is also favorable so strong to severe storms may be
possible if we get enough instability with the cloud cover.

A cold front will push through Wednesday evening as an upper trough
settles over the region. Dry weather will prevail behind the front.
West winds will become gusty behind it and remain gusty through the
night.

Thursday through Monday...Forecast confidence is high.

Temperatures will be much cooler behind the front with highs in the
40s. Winds will remain gusty on Thursday. High pressure will slide
south of the state on Friday bringing lighter, west winds.

Low pressure passing to the south will bring a chance for rain
Saturday or Sunday. There is some uncertainty for Monday, but it
looks dry for a good part of next week. Cool temperatures will
continue.

AVIATION(21Z TAFS)...
Lakeside stratus eroding northward as low level southerly flow
picks up. Otherwise conditions will be or become VFR for much of
the period as focus remains a bit west of the area into Tuesday.
Can't rule out some shra/tsra development in portions of the
western and northwest cwa later this afternoon/evening.

MARINE...
Area webcams show fog lifting northward into the
center/northern portions of the lake. Things have cleared off
nicely in the south, though some fog still hugging the shore in
north of Port Washington so will extend the nearshore/open waters
fog advisory a bit longer. Going small craft advisory extended
until 5 pm. Small craft conditions will be possible Tuesday
night/Wednesday with southerly flow ahead of low pressure, then
may see some westerly gales in the wake of the low Wednesday night
into Thursday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Wood
Tonight/Wednesday and Aviation/Marine...Davis
Wednesday Night through Tuesday...Davis
Hazardous weather outlook, Oct 8, 3:46 PM CDT, 11 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
346 PM CDT Mon Oct 8 2018

WIZ046-047-051-052-056>060-062>072-092100-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
346 PM CDT Mon Oct 8 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

There is a chance for thunderstorms late this afternoon into this
evening for southwest and south-central Wisconsin.

Numerous area rivers remain above flood stage and are expected to
remain elevated through the week.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Intermittent thunderstorms chances continue through Wednesday.
The main hazard with these storms is heavy rain. There is a risk
for localized flash flooding for areas west of Madison Tuesday
night into Wednesday morning. A few storms could produce strong
winds on Tuesday night but confidence in this occurring is not
high.

Numerous area rivers will remain above flood stage through the
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but rainfall reports are
appreciated.

LMZ643>646-092100-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
346 PM CDT Mon Oct 8 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

A Small Craft Advisory is in effect until 5 PM today due to the
combination of wind gusts to 25 knots and waves of 4 to 7 feet.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There are intermittent chances for thunderstorms through
Wednesday afternoon.

Southerly winds ahead of strong low pressure Wednesday may
result in Small Craft Advisory levels. Gusty west to northwest
winds behind the low pressure Wednesday night into Thursday night
will likely reach Small Craft Advisory criteria.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-092100-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
346 PM CDT Mon Oct 8 2018

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A few thunderstorms are possible, mainly across the north half of
the lake.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There are intermittent chances for thunderstorms through
Wednesday evening.

West to northwest winds behind a departing strong cold front will
approach gale force Wednesday night and Thursday.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 2:31 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette29 min
Oct 9, 2:54 PM CDTSevere Thunderstorm WarningMKXIowa31 min
Oct 9, 3:10 PM CDTGale WatchMKX12 hr
Oct 9, 3:10 PM CDTSmall Craft AdvisoryMKX30 hr
Oct 9, 4:29 PM CDTTornado WarningMKXIowa, Sauk31 min
Oct 9, 4:47 PM CDTSevere Thunderstorm WarningMKXColumbia28 min
Oct 9, 4:47 PM CDTTornado WarningMKXMarquette43 min
Oct 9, 4:56 PM CDTSpecial Weather StatementMKXSauk34 min
Oct 9, 5:07 PM CDTSevere Thunderstorm WarningMKXMarquette38 min
Oct 9, 6:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge46 min
Oct 9, 6:43 PM CDTSpecial Weather StatementMKXGreen Lake47 min
Oct 9, 6:52 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake38 min

Nearby

Flood Watches in Wisconsin, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.